# SDR KBM2005F00164

- Difficulty date: July 16, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017901
- Part serial: 3920
- Condition: Inoperative
- Location: Attitude
- Part time: 71 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE GYRO, FLAG WILL NOT DISAPPEAR WHEN POWER IS ON, REMOVED AND REPLACED.  (K)
